# SDR AALA202109072838

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 58,948 hours, 24,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501501
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON ARRIVAL, WHEN 1L ENTRY DOOR WAS OPENED, CATCH ON HINGE APPEARED LOOSE AND DOOR SLAMMED ON TO FUSELAGE. DOOR WHEN FULLY OPENED IS NOW RESTING ON FUSELAGE. REMOVED AND REPLACED L1 DOOR SNUBBER PER AMM 52-11-51. REMOVED AND REPLACED L1 DOOR GUST LOCK (AALA202109079636) PER AMM 52-11-21. DOOR RIGGED PER AMM 52-11-00.
